# SDR UIEA2018080201608

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,938 hours, 20,947 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR FAIL. PERFORMED OPS CHECK ON LEFT AND RIGHT WX SYS IAW AMM 34-00-715-001-001, BOTH PASSED OPS NORMAL.
